# SDR MALA030153

- Difficulty date: February 12, 2002
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part serial: 1219
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF OF FLIGHT NR 3076, BITE LIGHT ILLUMINATED, LIGHT REMAINS ON AFTER LANDING.  AIR RETURN TO DTW.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON THE GROUND.  REMOVED AND REPLACED WEU ASSEMBLY FOR PRECAUTIONARY MEASURE.  ALL CHECKS GOOD.
